Acquired hemophilia possibly induced by etanercept in a patient with rheumatoid arthritis
作者: Christopher BanseYgal BenhamouThierry LequerréVéronique Le Cam-DuchezHervé LévesqueOlivier Vittecoq
作者单位: 1Service de rhumatologie, CHU-Hôpitaux de Rouen, Inserm U905, CRB CIC 1404, IRIB, Université de Rouen, 76031 Rouen Cedex, France
2Service de Médecine Interne, CHU-Hôpitaux de Rouen, Inserm U1096, IRIB, Université de Rouen, 76031 Rouen Cedex, France
3Unité d’Hémostase, CHU-Hôpitaux de Rouen, Inserm U1096, IRIB, Université de Rouen, 76031 Rouen Cedex, France
刊名: Joint Bone Spine, 2015, Vol.82 (3), pp.200-202
来源数据库: Elsevier Journal
DOI: 10.1016/j.jbspin.2014.12.003
关键词: Rheumatoid arthritisAcquired hemophiliaEtanercept
原始语种摘要: Abstract(#br)A 47-year-old woman with rheumatoid arthritis (RA) treated successively with infliximab, abatacept, and etanercept spontaneously developed subcutaneous bruises and a noncompressive hematoma 11months after starting etanercept therapy (50mg/week). Her prothrombin time was normal but her activated partial thromboplastin time was increased to 2.48 (normal range, 0.85–1.17). She had a circulating anticoagulant (Rosner index, 45; normal,<13) due to an anti-factor VIII antibody in a titer of 45 Bethesda units. Her factor VIII level was less than 1% (normal range, 55–150). The etanercept and leflunomide were stopped and prednisone was given in a daily dosage of 1mg/kg, in combination with...
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:
影响因子:2.748 (2012)

×